# SDR HNAA2025112500824

- Difficulty date: October 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACKS AT RIVET ON FR 77 BETWEEN STR 6R/7R.  INSTALLED SKIN BUSHING FOR REPAIR OF FUSELAGE EXTERNAL SKIN AT RIVET ON FR 77 BETWEEN STR 6R/7R IAW EMB145 SRM 53-32-01RE, ITEM 9, FIG 213. AND EO1-53-25-0426
